# SDR 0067341

- Difficulty date: July 19, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Engine: Garrtt TPE331*
- Propeller: Mcauly B5JFR36C1103
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 114HCA
- Part serial: PBO24
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON PROPELLER BLADE
